MathSciNet Relay Station
MathSciNet bibliographic data
MR1226979 52B40 (05B35 52B30)
Richter-Gebert, Jürgen Oriented matroids with few mutations. Discrete Comput. Geom. 10 (1993), no. 3, 251–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement